# SDR R61A201905010455

- Difficulty date: April 17, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,349 hours, 26,801 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062646601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR BRIDGING*** MAINTENANCE FOUND LT HORIZONTAL STABILIZER RIB 12 HAS 2EA. SUSPECTED CRACKS IN BETWEEN FRONT AND MID SPAR. PERFORMED HFEC AND CONFIRMED FWD MOST CRACK IAW NTM PT6, 51-06-00-250-801-A  MAINTENANCE REMOVED AND REPLACED CRACKED RIB IAW SRM 51-40-08.
